Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Four topologically equivalent measures in the Cantor space


Authors: Francisco J. Navarro-Bermúdez and John C. Oxtoby
Journal: Proc. Amer. Math. Soc. 104 (1988), 859-860
MSC: Primary 28C15; Secondary 28A35, 60B05
DOI: https://doi.org/10.1090/S0002-9939-1988-0939966-4
MathSciNet review: 939966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that one of the binomial numbers discovered by K. J. Huang provides an example of topologically equivalent measures in $ {2^{\mathbf{N}}}$ that are not trivially homeomorphic.


References [Enhancements On Off] (What's this?)

  • [1] K. J. Huang, Algebraic numbers and topologically equivalent measures in the Cantor set, Proc. Amer. Math. Soc. 96 (1986), 560-562. MR 826481 (87b:11100)
  • [2] F. J. Navarro-Bermúdez, Topologically equivalent measures in the Cantor space, Proc. Amer. Math. Soc. 77 (1979), 229-236. MR 542090 (80k:28017)
  • [3] -, Topologically equivalent measures in the Cantor space. II, Real Anal. Exchange 10 (1984-1985), 180-187. MR 795615 (87b:28017)
  • [4] R. G. E. Pinch, Binomial equivalence of algebraic numbers, preprint, 1986.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15, 28A35, 60B05

Retrieve articles in all journals with MSC: 28C15, 28A35, 60B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0939966-4
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society